MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Elevated heart rate and atrial fibrillation were reported by the patient.No device malfunction was alleged, and the device will not be returned for evaluation.The device instructions for use outline contraindications that require individualized clinical assessment and physician judgment prior to prescribing the therapy.
 
Event or Problem Description
The patient reported noticing an elevated heart rate after using the smartvest device.She stated her typical resting heart rate ranges from 60-80 bpm and that she observed readings of 118-133 bpm at rest.She did not report chest pain, shortness of breath, or additional symptoms.Per the patient's daughter, the cardiologist was not concerned with continued smartvest use as long as the patient's heart rate returned toward her usual baseline.The electromed respiratory therapist advised temporarily reducing therapy settings to allow the patient to acclimate.The patient later followed up with her cardiologist on (b)(6) 2025 and was noted to be experiencing atrial fibrillation/atrial flutter with low blood pressure.An ekg recorded a heart rate of approximately 130 bpm.Electromed was unable to obtain further clinical information to determine whether the reported cardiac findings were related to smartvest use.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer Contact
megan gohman
502 sixth avenue nw
new prague, MN 56071
MDR Report Key23771789
Report Number3003007907-2025-00005
Device Sequence Number21254560
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003-S-010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown